# SDR AALA20111116AFW01

- Difficulty date: November 11, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 78,183 hours, 12,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS INSTALLED IN STATIONS 1567 TO 1577 STRINGERS 19 TO 22 RIGHT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-020249.
